MathSciNet Relay Station
MathSciNet bibliographic data
MR1638054 35K57 (35B05 45K05)
Souplet, Philippe Blow-up in nonlocal reaction-diffusion equations. SIAM J. Math. Anal. 29 (1998), no. 6, 1301–1334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement